# SDR MZZA99158

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .25 INCH LONG CRACK WAS FOUND ON FUSELAGE SKIN AT BS 1218.  THE CRACKED SKIN WAS STOP DRILLED AND REPAIRED PER B727 SRM 53-30-03 FIG 1.  (M)
